# SDR HEEA078911

- Difficulty date: May 13, 2002
- Submitted: May 28, 2002
- Operation: General aviation
- Aircraft: N457PH
- Make and model: Bell 407
- Aircraft serial: 53147
- Aircraft time: 2,791 hours
- System (JASC): 7710 · Power Indicating System
- Part: Sensor
- Part number: 407375021103
- Part serial: 970026
- Condition: Malfunctioned
- Location: Engine
- Stage of operation: IN
- How discovered: C
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

WARNING HORN ACTIVATED AT 100 PERCENT NR.
